# SDR SIMA20170727003

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 31,272 hours, 26,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP. REMOVED AND REPLACED SERVICE DOOR EMERGENCY LIGHT BULB IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A OPC GOOD END.
